# SDR YENA2024092001282

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 05142
- Aircraft time: 43,176 hours, 14,635 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1501, JFK-FLL. 'MSG HYD G RSVR LO LVL WHEN FLAPS AT 2.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
